# SDR GAIA04103

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FWD 1183 BULKHEAD VERTICAL BEAM RBL 36.8, CRACKED.  REF FASI NR 86371, STOP DRILLED CRACKED HOLES AND REPAIRED 1183 BULKHEAD VERTICAL BEAM RBL 36.8, IAW SB 727-53-0192.
